# SDR DALA2017071205496

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 75,022 hours, 20,442 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE L1 DOOR KNUCKLE KNOCKER WAS DEPRESSED AFTER DOOR WAS ARMED.  ALL OTHER INDICATIONS WERE NORMAL.  CLEANED AND LUBED GIRT BARS. REMOVED OBSTRUCTION FROM KNOCKER. OPS NORMAL. OK FOR SERVICE.
